MathSciNet Relay Station
MathSciNet bibliographic data
MR373645 (51 #9845) 90D12
Billera, L. J.; Bixby, R. E. A characterization of polyhedral market games. Internat. J. Game Theory 2 (1973), 253–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement